# SDR SWIA202164079

- Difficulty date: December 17, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 20,616 hours, 11,365 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: 96/88 MO INSP E175 - COMPLY WITH ERJ175 96/88 MO INSPECIOTN , PART NUMBER:   - , SERIAL NUMBER: 17000395, POSITION:    (C CHECK RO 01/28/2022)   COMPLIED WITH SCHEDULED MAINTENANCE CODE: 96/88 MO INSP E175 - COMPLIED WITH ERJ175 96/88 MO INSPECTION
